Aripiprazole and Neuroleptic Malignant Syndrome in an Adolescent Patient: A Case Report


KAMIŞLI Ö. , ÖZCAN Ö. , KAPLAN Y., OZCAN C.

NOROPSIKIYATRI ARSIVI-ARCHIVES OF NEUROPSYCHIATRY, cilt.47, ss.260-262, 2010 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 47 Konu: 3
  • Basım Tarihi: 2010
  • Doi Numarası: 10.4274/npa.5478
  • Dergi Adı: NOROPSIKIYATRI ARSIVI-ARCHIVES OF NEUROPSYCHIATRY
  • Sayfa Sayıları: ss.260-262

Özet

Neuroleptic malignant syndrome (NMS) is a rare disorder seen most often in patients exposed to antipsychotic medications. This syndrome is generally manifested by hyperthermia, muscle rigidity, autonomic instability, altered mental status, tremors, elevated serum creatinine phosphokinase and leucocytosis. Aripiprazole is a new antipsychotic approved for the treatment of schizophrenia, In this report we discussed a case of a mentally retarded and autistic adolescent whom developed NMS after low dose aripiprazole. (Archives of Neuropsychiatry 2010;47:260-2)